Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 9, Pages 1416–1421 (Mi zvmmf4128)  

This article is cited in 2 scientific papers (total in 2 papers)

Scientific communications

Fundamental solution of the difference approximation of the Helmholtz operator

A. Zemla

Warsaw, PRP

Full text: PDF file (602 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:5, 92–96

Bibliographic databases:

UDC: 519.63:535.4
MSC: Primary 65Q05; Secondary 65M06, 39A70, 35J05
Received: 23.07.1984

Citation: A. Zemla, “Fundamental solution of the difference approximation of the Helmholtz operator”, Zh. Vychisl. Mat. Mat. Fiz., 25:9 (1985), 1416–1421; U.S.S.R. Comput. Math. Math. Phys., 25:5 (1985), 92–96

Citation in format AMSBIB
\Bibitem{Zem85}
\by A.~Zemla
\paper Fundamental solution of the difference approximation of the Helmholtz operator
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 9
\pages 1416--1421
\mathnet{http://mi.mathnet.ru/zvmmf4128}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=814490}
\zmath{https://zbmath.org/?q=an:0584.65085}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 5
\pages 92--96
\crossref{https://doi.org/10.1016/0041-5553(85)90184-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4128
  • http://mi.mathnet.ru/eng/zvmmf/v25/i9/p1416

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Ermilov, V. I. Kabanovich, A. M. Kurbatov, “Recursive definition of the Green function of a difference equation”, U.S.S.R. Comput. Math. Math. Phys., 31:1 (1991), 120–122  mathnet  mathscinet  zmath  isi
    2. V. I. Kabanovich, A. M. Kurbatov, “Calculation of a lattice function”, Comput. Math. Math. Phys., 32:4 (1992), 553–559  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:85
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021